# SDR JGVR20230324002

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 6,271 hours, 4,091 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CORRODED RUDDER FAIRING INNER SUPPORT RIB P/N UNKNOWN WITH NEW TEXTRON P/N 6912670-5 PER CESSNA 680A SRM 51-40-05 AND 51-40-11 AND DUNCAN AVIATION PROCESS GPP-0105 REV. 9.
